# SDR MWEA070021

- Difficulty date: April 15, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N927ME
- Make and model: Boeing 717-200
- Aircraft serial: 55193
- Aircraft time: 350 hours, 177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 3R, 8R, 11R, 13R, 15R, 19R, 21R, 1L, 4L, 8L, 11L, 14L, 17L AND 21L.  REPLAMPED ALL INOPERATIVE CEILING LIGHT BULBS.
